Additional Metadata
Keywords binary quadratic forms, discriminant, fundamental unit, Gauss's theory of genera, irrationalities, Quadratic character, quartic residuacity
Persistent URL dx.doi.org/10.1142/S1793042115501158
Journal International Journal of Number Theory
Citation
Evans, R.J. (Ronald J.), & Williams, K.S. (2015). Quartic residuacity and the quadratic character of certain quadratic irrationalities. International Journal of Number Theory, 11(8), 2487–2503. doi:10.1142/S1793042115501158